# SDR REXA2024103101323

- Difficulty date: April 17, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE L/H AILERON HAS PREVIOUSLY O/S LUG BORES LABELED ""C"" & ""F"". FABRICATION OF (QTY. #2) O/S BUSHINGS IS REQUIRED.       REPAIRED IAW BOMBARDIER REO 670-57-61-237 REV -- DATED 2017-07-25.  "
